# SDR A6WA201240576

- Difficulty date: May 27, 2012
- Submitted: June 15, 2012
- Operation: Air carrier
- Aircraft: N470ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7927
- Aircraft time: 17,820 hours, 17,316 cycles
- System (JASC): 5240 · Service Doors
- Part: Seal
- Condition: Damaged
- Location: Service Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO OPEN SERVICE DOOR FROM OUTSIDE, HANDLE POPS OUT BUT WILL NOT TURN.  INSPECTED AND LUBED SERVICE DOOR, MOVED ACFT FWD AND BACK.  DOOR IS STILL DIFFICULT TO OPEN AND CLOSE FROM THE OUTSIDE IAW AMM 52-11-00.   R & R SERVICE DOOR SEAL, OPS AND LEAK CHECKED GOOD.  ACFT OK FOR SERVICE.
